MathSciNet Relay Station
MathSciNet bibliographic data
MR297888 20C15
Dade, E. C. Une extension de la théorie de Hall et Higman. (French) J. Algebra 20 (1972), 570–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement